# SDR AALA20180211001

- Difficulty date: February 11, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 76,638 hours, 9,038 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939B
- Part serial: AAAG003169
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT ENGINE ELECTRIC GENERATOR OFF LIGHT ILLUMINATED.  FOLLOWED QRH PROCEDURES AND TRIED TO TURN ON THE APU, BUT APU DID NOT TURN ON.  EMERGENCY DECLARED, RETURNED  BACK TO DEPARTURE,  UNEVENTFUL LANDING. AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE LT IDG IAW AMM 24-11-01, AND PERFORMED A SATISFACTORY OPS CHECK. MAINTENANCE ALSO REPLACED THE RELAY IAW FIM 49-10-00,  AND PERFORMED A SATISFACTORY OPS CHECK.
